# SDR 9704489958

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Access Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FORWARD ACCESSORY COMPARTMENT DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE ADJUSTED SWITCH AND RESECURED DOOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
